MathSciNet Relay Station
MathSciNet bibliographic data
MR1183889 60C05 (05C70 05C80)
Aldous, David Asymptotics in the random assignment problem. Probab. Theory Related Fields 93 (1992), no. 4, 507–534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement